# SDR USAASB98058

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE BULLNOSE EVACUATION LIGHTS AT ROW 12 RIGHT SIDE INOP, THE SIDEWALL EXIT SIGN AT SEAT 12F INOP, THE EVACUATION LIGHTS FROM ROW 12 TO 20 INOP AND THE SEAT MOUNTED EXIT SIGN AT SEAT 12 INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE CEILING AT ROW 20 LEFT SIDE.  OPS CHECK GOOD.  (M)
